MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-671RA
Medical Device Problem Codes Display Difficult to Read (1181); Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) mu-671ra is flashing rapidly with lines appearing on the display.The issue was observed during patient use, in the middle of a case.They immediately brought in another monitor so the staff could continue, and patient vitals were monitored via the transport module during the downtime.They attempted to swap out the ecg leads and trunk cable to address the interference on the display, but this did not resolve the issue.He also replaced the transport module, but the display continued to flash rapidly.He also noted that the sawtooth waveform appears to be constant.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) mu-671ra is flashing rapidly with lines appearing on the display.The issue was observed during patient use, in the middle of a case.They immediately brought in another monitor so the staff could continue, and patient vitals were monitored via the transport module during the downtime.They attempted to swap out the ecg leads and trunk cable to address the interference on the display, but this did not resolve the issue.He also replaced the transport module, but the display continued to flash rapidly.He also noted that the sawtooth waveform appears to be constant.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device attempt #1 07/31/2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back, but they did not provide the additional device information as requested.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) mu-671ra is flashing rapidly with lines appearing on the display.The issue was observed during patient use, in the middle of a case.They immediately brought in another monitor so the staff could continue, and patient vitals were monitored via the transport module during the downtime.They attempted to swap out the ecg leads and trunk cable to address the interference on the display, but this did not resolve the issue.He also replaced the transport module, but the display continued to flash rapidly.He also noted that the sawtooth waveform appears to be constant.No patient harm was reported.Investigation conclusion: the complaint device was received.The unit was evaluated and the complaint could not be duplicated, however, the battery pack was found to be at 0% and after fully recharging, the unit operated normally.The operator's manual instructs the user to check that the battery is charged before use and before turning off the monitor.The cause was user error with battery maintenance.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1 07/31/2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back, but they did not provide the additional device information as requested.Additional information: b4 date of this report.D9 device available for evaluation.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H3 device evaluated by manufacturer.H6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22734244
Report Number8030229-2025-05265
Device Sequence Number9104063
Product Code MHX
UDI-Device Identifier04931921103562
UDI-Public(01)04931921103562
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-671RA
Device Catalogue NumberMU-671RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown